By the principle of Occam's Razor, I would incriminate the change in diet - large amount of celery - and if that's the case, Inkie and Pepsi will normalize unaided. You mustn't administer a drug such as loperamide (Imodium) that slows the motility of a rabbit's gastrointestinal tract. GI stasis is a significant problem in rabbits and can arise from a host of disorders. I'm going to post my complete synopsis of GI problems in rabbits so you'll know what to look for in the future but I'd prefer you did nothing but "watchful wait" two bunnies otherwise acting normal.
In clinical practice, enteritis complex - with signs ranging from soft stool and diarrhea to enterotoxemia, sepsis, and death - is one of the most common diseases of rabbits. Pathogenic bacteria and the factors that allow them to proliferate are the usual causes. These factors involve diet, antibiotics, stress, and genetic predisposition to gut dysfunction. Simple cases of enteriris resulting in a soft or pasty stool as the only clinical sign may be caused by a minor disruption of cecal flora, pH, or motility. Simple correction of the diet, addition of fiber in the form of hay and removal of stress will often correct the problem.
Enterotoxemia in rabbits, which is characterized by more significant dysbiosis (imbalance in gut flora) than in the case of enteritis is caused by a toxin produced by Clostridium spiroforme. Newly weaned animals (3-6 weeks) of age are most often affected and they have the greatest mortality rate. Adult rabbits are more resistant and generally require some dietary, environmental, or other stress for the dysbiotic state to be induced and growth of the bacteria to occur.
The treatment of rabbits with severe enteritis, enterotoxemia and mucoid enteritis consists of aggressive supportive care and efforts aimed at increasing cecal and colonic motility, discouraging the growth of pathogenic bacteria and the production of toxins, and supporting the growth of normal flora. Administration of cholestyramine (Questran, Bristol Laboratories, Princeton, NJ, USA) - an ion-exchange resin capable of binding bacterial toxins at a dosage of 2 grams in 20 mL of water daily by gavage has been reported to prevent death in rabbits with clindamycin induced enterotoxemia in one study. Antimicrobial drugs have limited value in the treatment of the disease and are used primarily as supportive therapy. C. spiroforme has been shown to be sensitive to metronidazole and penicillin G. The use of metronidazole (20 mg/kg orally or IV every 12 hours) has been reported to reduce the number of deaths from enterotoxemia. Correction of dehydration and maintenance of normal hydration are of paramount importance and administration of intravenous or introsseous fluids is indicated. If the rabbit is anorectic, assisted feeding is important.
To prevent enterotoxemia maintain optimal husbandry and minimize stress. Feed a good-quality grass hay and limit or remove pellets from the diet. If a pelleted diet is fed it should contain no less than 18-20% fiber and should be limited to less than 1/3 cup per 2.3 kg of body weight. Avoid sudden changes in the diet. Make hay available to weanling rabbits from 3 weeks of age; avoid early or forced weaning.
Please respond with further questions or concerns if you wish.